# SDR DLM88070487

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,677 hours, 37,233 cycles
- Engine: Pwa JT8D219
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 59357112
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FRONT SPAR ENGINE MOUNT FITTING LOWER HOLE HAD CORROSION IN THE BORE AND SURROUNDING FORWARD FACE.  REPAIRED PER ER/A 461312-14.
